`a`

Asymptotic of gaps at small coupling and applications of the skew-shift Schrödinger operator

Pages: 874 - 880, Issue Special, September 2011

 Abstract        Full Text (282.7K)              

Helge Krüger - Erwin Schrödinger Institute, Boltzmanngasse 9, 1090 Vienna, Austria (email)

Abstract: I derive an asymptotic formula for the gaps of periodic discrete Schrödinger operators. An application to the skew-shift Schrödinger operator is discussed.

Keywords:  Spectrum, Schrödinger operator.
Mathematics Subject Classification:  Primary: 81Q10; Secondary: 47B36.

Received: July 2010;      Revised: August 2011;      Published: October 2011.